Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the number of irreducible representations of degree $ \leq n$ of a Lie group


Author: O. S. Rothaus
Journal: Proc. Amer. Math. Soc. 51 (1975), 217-220
MSC: Primary 22E45; Secondary 10H25
MathSciNet review: 0382550
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof of part of a result of Robert Cahn [1] on the asymptotic behavior of the number of irreducible representations of degree $ \leq n$ of a semisimple Lie group. The argument is a general one and does not depend on classification.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45, 10H25

Retrieve articles in all journals with MSC: 22E45, 10H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0382550-5
PII: S 0002-9939(1975)0382550-5
Keywords: Semisimple Lie algebra, irreducible representation
Article copyright: © Copyright 1975 American Mathematical Society